MathSciNet Relay Station
MathSciNet bibliographic data
MR2151593 20E06 (03C45 20E05 20E26 57M07)
Champetier, Christophe; Guirardel, Vincent Limit groups as limits of free groups. Israel J. Math. 146 (2005), 1–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement